Crohn's Disease and Entocort EC

by Judith
(Kansas City)

My Crohn's has been inactive for years and I have just had a minor flare up. The doctor has put me on 9 mg Entocort EC daily and I am having gastrointestional flu like symptoms. Severe gastrointestional distress, major gas and am trying not to eat because of the side effects.


Any chance these side effects will resolve over time? I've only been on Entocort EC for two weeks.

Comments for Crohn's Disease and Entocort EC

Click here to add your own comments

Entocort
by: Anonymous

I am also on Entocort. If after two weeks of feeling sick phone your Dr. Do not stop it without talking to you Dr.as it is a steriod and should be stopped gradually. Entocort might take a few weeks to work. I find that entocort has fewer side effects than Prednisone and you don't get the weight gain and round face. Hope you feel better.

Entocort EC
by: Shelly

I am on Entocort EC also, have been for only 3 weeks. It has worked wonders for me but the only side effects I have had are headache and problems staying asleep at night. If I had flu symptoms I'd stop taking it. Call your doctor. Maybe this doesn't work for you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.